DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Viagra (Sildenafil) - Respiratory Rate Increased - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Respiratory Rate Increased ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Viagra (Sildenafil) where reactions include respiratory rate increased. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Viagra side effects in male

Reported by a consumer/non-health professional from United States on 2012-03-07

Patient: male

Reactions: Respiratory Rate Increased, Heart Rate Increased

Drug(s) suspected as cause:
Viagra

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2014